# SDR 3SVA20180709001

- Difficulty date: July 6, 2018
- Submitted: July 9, 2018
- Operation: Air carrier
- Aircraft: N441BD
- Make and model: Cessna 441
- Aircraft serial: 4410086
- Aircraft time: 13,584 hours, 11,541 cycles
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Wire
- Condition: Broken
- Location: Nlg Ww
- Component: Terminal
- Component part number: 31890
- Stage of operation: DE
- How discovered: O
- Nature of condition: P
- Precautionary procedure: L, A

## Discrepancy

DURING APPROACH TO LAND AFTER SELECTING GEAR DOWN AND COMPLETION OF THE CYCLE, THE NOSE GEAR DOWNLOCK GREEN INDICATOR LAMP FAILED TO ILLUMINATE.  THE IN TRANSIT LIGHT WAS EXTINGUISHED AND THE NOSE GEAR WAS VISIBLE IN THE DOWN POSITION IN THE VIEWING MIRROR.  LANDING WAS ABORTED AND AIRCRAFT RETURN TO BASE. AN EMERGENCY GEAR EXTENSION PROCEDURE WAS FOLLOWED OUT OF CAUTION.  AIRCRAFT LANDED WITHOUT INCIDENT.  A BROKEN WIRE WAS FOUND AT THE RING TERMINAL FOR THE NOSE GEAR DOWNLOCK INDICATOR CIRCUIT WHERE IT ATTACHES TO THE NOSE GEAR WELL STRUCTURE.  THE RING TERMINAL WAS REPLACED, EMERGENCY EXTENSION BOTTLE WAS RESET AND SERVICED, HYDRAULICS SERVICED AND GEAR SWING CHECKS PERFORMED SATISFACTORY.
